# SDR FDEA201011124323

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- Engine: Ge CF66D
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC05038
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP OTBD HINGE FITTING, LOCATION NR 3 FWD MOUNTING SURFACE CORRODED.  ACCOMPLISHED REPAIR OF THE NR 3 MOUNT SURFACE OF THE OUTBD FLAP OUTBD HINGE FITTING IAW EA 8-5750-123566.
